# SDR CALA2025062305782

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 67,945 hours, 29,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

G HYD RSVR LO LV ECAM - TOMC KROWN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ISOLATE LEAK SOURCE.   ISOLATE LEAK SOURCE.  FOUND UNION O-RING DAMAGED ON THE PTU-MANIFOLD GREEN, (1113GM). REPLACED "O" RING, LEAK CHECKS GOOD. ACCOMPLISHED AMM 29-00-00-280-006-A-01, (4-A-2). CHECKED REQUIRED FILTERS PER MM. ALL WERE CLEAN.
